# SDR SWAA2023081476721

- Difficulty date: July 8, 2023
- Submitted: August 14, 2023
- Operation: Air carrier
- Aircraft: N296WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36613
- Aircraft time: 52,196 hours, 31,408 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Part number: UNKNOWN
- Condition: Missing
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MISSING EMERGENCY LIGHT COVER ON BIN 5 RH SIDE AT PASSENGER CABIN (1 EA) 2023-443738<[01] INSTALLED EMERGENCY LIGHT COVER ON BIN 5 RH SIDE AT PASSENGER CABIN (1 EA) IAW B737-700 AMM 33-51?03-960?802 STEP 3.D(1)(G) AND 3.D(1)(H);[02] INSTALLED EMERGENCY LIGHT COVER ON BIN 5 RH SIDE AT PASSENGER CABIN (1 EA) IAW B737-700 AMM 33-51?03-960?802 STEP 3.D(1)(G) AND 3.D(1)(H)
